Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Takamura, Hiroyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/4986

Title: Nonexistence of global solutions to semilinear wave equations
Authors: Takamura, Hiroyuki
Abstract: 論文「Blow-up for semilinear wave equations in four or five space dimensions」と「Blow-up for semilinear wave equations with slowly decaying data in high dimensions」をまとめて発表した北海道大学における国際研究集会(1995)での招待講演の報告書として、更に初期値に関する正値性の仮定を少しだけ緩くした定理を提示したものである。
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/yes
Solo/Joint Author(s): 単著/solo
Published journal or presented
academic conference: 
GAKUTO Internat. Ser. Math. Sci. Appl.
Volume: 10
Spage: 481
Epage: 486
Date: 1997
Appears in Collections:Takamura, Hiroyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2010  Duraspace